# SDR 29GA2019032500002

- Difficulty date: March 24, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 38,299 hours, 42,969 cycles
- Engine: Ge CT79B
- System (JASC): 6120 · Propeller Controlling System
- Part: Sensor
- Part number: 4088T42P01
- Condition: Failed
- Location: Rt Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 0138 EYW/TPA EMERGENCY LANDING RSW. REPORT:R PROP RPM FLUCTUATTED UNDERSPEED. PERFORMED QRH PROPELLER RPM UNDERSPEED P5-22 & ENGINE SHUTDOWN 5-24. CORRECTIVE ACTION: R AND R RT PROP SPEED SENSOR IAW MM 74-00-00. OPS CHECK GOOD.
